| Catalog Number |
151640910 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
| Date of Event |
07/12/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Medical records received 17 june 2019 and were reviewed 26 september 2019 for mdr reportability.On (b)(6) 2016, the patient underwent total right knee arthroplasty due to degenerative osteoarthritis and pain.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and smartset bone cement x 2.On (b)(6) 2016, the patient underwent a right knee revision due to decreased range of motion, and removal of heterotopic calcification to femur, and polyethylene exchange.The surgeon reported a large heterotopic bone in the quadriceps tendon and muscle on anterior surface to the femur which was debrided and removed.The surgeon indicated he debrided the knee of scar tissue and removed the polyethylene component with debridement.The patient was implanted with depuy insert, and there were no complications to the procedure.Doi: (b)(6) 2016; dor: (b)(6) 2016 (rt knee).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.